# SDR USAA2012042400015

- Difficulty date: April 19, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 38,378 hours, 21,487 cycles
- Engine: Cfmint CFM565B6P
- Engine time: 35,626 hours, 17,197 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Seal
- Part number: 1853M10G02
- Part serial: CDTJ3810
- Condition: Leaking
- Location: Engine
- Part time: 35,626 hours, 17,197 cycles
- Component: Engine, Cfmint, CFM565BXP
- Component part number: 1887M10G03
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PASSENGER REPORTED BURNT RUBBER ODOR AFTER TAKEOFF AND CRUISE.  FLIGHT ATTENDANTS REPORT SLIGHT ODOR OF BURNT RUBBER IN AFT GALLEY.  STILL AWAITING FOR FINAL CORRECTIVE ACTION.  REMOVED AND REPLACED LEFT ENGINE.  VENDOR TEARDOWN REPORT CONFIRMED OIL LEAKAGE IN HIGH PRESSURE COMPRESSOR CAUSED BY NR 3 BEARING AFT SEAL.
